# SDR AALA202403070944

- Difficulty date: February 16, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 66,197 hours, 33,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311278220201
- Condition: Corroded
- Location: Frms 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM -Y1292 BETWEEN FR 18 AND FR 20 AT FORWARD GALLEY AREA. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
